# SDR ASAA2022110340644

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 39,583 hours, 11,289 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 11519681
- Condition: Faulted
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEN DRIVE LIGHT ILLUMINATED. DISCONNECTED DRIVE IAW CHECK LIST. GROUNDED - YES. REPLACED C804 BUS TIE BREAKER 1 PER B737-800 AMM 24-21-41.
